Weight Loss Ticker

Created by MyFitnessPal - Free Weight Loss Tools

Thursday, March 15, 2007

PMS?

so my sister and i got in a discussion over whether you can get PMS when you're taking birth control? she said you can't. i said that i do. she said it's all in my head. i checked around online and it sounds like you can...but i'm not sure.

in any case, i'm definitely PMSing if thats possible. i'm bloated and craving things. yuck. i hate this TOTM.

i'm going away for the weekend for a friend's bachelorette party!! :) which will probably mean that the scale will hate me when i return but oh well! i'm going to try to cut back on the carbs when i get back and see if that helps me over my plateau.

hope everyone has a great weekend :)

5 comments:

jodi said...

even though i'm not on the pill, i know you can totally get PMS while on them... some say pills should ease the symptoms but i think they can also exasperate them as well... i don't even get a period anymore (IUD) and still have one day that's pretty hairy... :-p

Sonya said...

I was on the pill for awhile, and I definitely PMS'd while on them. Bad headaches, bloating, and cravings for everything sweet.;-)

metamorphose said...

I think being on the pill has helped somewhat with PMS -but I still have bad days...especially when I screw things up and I don't take it consistently. Baaad.

Weight Master said...

I have no idea. I did put your link on my site though. Hope you don't mind.

Living to Feel Good said...

I'm on the pill, and yes I get pms.

Hope you have fun at the bachelorette party!! :D